Browse by People


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 2.


Foucart, Clément, Ma, Chunhua and Yuan, Linglong
(2020) Limit theorems for continuous-state branching processes with immigration. [Preprint]


Foucart, Clément, Ma, Chunhua and Yuan, Linglong ORCID: 0000-0002-7851-1631
(2022) Limit theorems for continuous-state branching processes with immigration. Advances in Applied Probability, 54 (2). 599 - 624.

This list was generated on Thu Sep 29 04:30:14 2022 BST.